# SDR 0101331147

- Difficulty date: April 4, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- Aircraft time: 80,659 hours, 28,674 cycles
- Engine: Pwa JT9D20J
- Engine time: 64,766 hours, 26,162 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

WHILE IN CRUISE AT FL260, THE NR 2 ENGINE FIRE WARNING ACTIVATED.  THE ENGINE WAS SECURED PER COM AND ONE FIRE BOTTLE WAS DISCHARGED.  AN EMERGENCY WAS DECLARED WITH THE FLIGHT LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE TWO PNEUMATIC DUCT CLAMPS WHICH SECURE THE ENGINE 8TH STAGE PNEUMATIC CHECK VALVE.  ENGINE RUN AND LEAK CHECK GOOD.
